Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a problem of Erdős


Author: Ming-chit Liu
Journal: Proc. Amer. Math. Soc. 21 (1969), 706-710
MSC: Primary 30.52; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0245795-8
MathSciNet review: 0245795
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.52, 10.00

Retrieve articles in all journals with MSC: 30.52, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245795-8
Article copyright: © Copyright 1969 American Mathematical Society